";} } ?> Reference Summary - Albert, J.S., 2001
Details for Albert, J.S., 2001
 
Citation Albert, J.S., 2001. Species diversity and phylogenetic systematics of American knifefishes (Gymnotiformes, Teleostei). Misc. Publ. Mus. Zool. University of Michigan, 190:1-129.
DOI / ISBN
Paper URL
Ref. No. 35451
Language English
Usage used in part
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by vagbay 06/22/22